# SDR DALA2015082905291

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON BUSHING IN THE INBD HOLE OF THE  RT REAR UPPER CAP. FORCE MATE BUSHING INSTALLATION PROCEDURE WAS ACCOMPLISHED IAW DWG SR 09550032, REV B AND FORCE MATE FIT TIP SHEET 238263, REV A PROCEDURE 3.2 PAR 3-12. ON UPPER HOLES.
